Journal article icon

Journal article

Entanglement entropy of two disjoint intervals in conformal field theory: II

Publication status:
Published

Actions


Access Document


Authors


Journal:
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT
Volume:
2011
Issue:
01
Pages:
P01021-P01021
Publication date:
2011-01-01
DOI:
EISSN:
1742-5468
ISSN:
1742-5468
Source identifiers:
240780
Keywords:
Pubs id:
pubs:240780
UUID:
uuid:5966168c-bda7-4a85-94aa-b250c88bd2e4
Local pid:
pubs:240780
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP